# SDR DBCA2012032700001

- Difficulty date: March 27, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N220CM
- Make and model: Cessna 650
- Aircraft serial: 6500160
- Aircraft time: 7,456 hours, 6,454 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 307194912
- Part serial: 6931
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 2 hours, 1 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, D

## Discrepancy

DURING TAXI FOR DEPARTURE FROM ILM, CREW NOTED "RT OIL PRESSURE LOW" ANNUNCIATOR AND LOW PRESSURE INDICATION ON TAPE GAUGE.  CREW SHUT DOWN AFFECTED ENGINE.  MX CONTACTED STANDARD AERO FOR ADG SUPPORT.  MX CONFIRMED RT OIL PUMP AT FAULT.  REPLACED FAULTY OIL PUMP WITH SERVICEABLE.  OPS & LEAK CHECKED GOOD.
